# SDR F3LA2019012900008

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 32,357 hours, 13,000 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D290100500500
- Condition: Leaking
- Location: Nr 1 Pylon
- Part time: 32,357 hours, 13,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC FLIUD LEVEL LOW. LEAK APPEARS TO BE ENG 1 PYLON.  AC GROUNDED DUE TO LOSS OF HYD SYSTEM. REMOVED AND REPLACED ENGINE # 1 GREEN SYS PRESSURE PIPE .  T/W USED F9TAB3947C, T/W USED F9T063,  AMM 29-11-49-000-008-A. AC RETURNED TO SERVICE ALL OPS / LEAK CHECKS NORMAL.
